# SDR R61A2021120400968

- Difficulty date: December 4, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 170669001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP AT FRAME 89, STGR 28R - 27R.  REMOVED SHEAR CLIP AT FR89, STGR 28R - 27R REF SRM 51-40-08.  DRILLED NEW SHEAR CLIP AT FRAME 89, STR 28R-27R REF SRM 51-40-02.  INSTALLED NEW SHEAR CLIP AT FRAME 89, STGR 28R - 27R .  APPLIED PRIMER, TOP COAT AND CIC REF EMB SRM 51-23-05, 51-23-06, CPM 51-25-00.  AFTER REMOVAL OF SHEAR CLIP AT FRAME 89, STR 28R - 27R, PART WAS FOUND TO HAVE EXTENSIVE CORROSION AFTGER BLENDING AND HAS 100% MATERIAL LOSS REF SRM 51-10-03.
